# SDR 98ZZZX3066

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1823T
- Make and model: Piper PA-28-140
- Aircraft serial: 287125206
- System (JASC): 2720 · Rudder Control System
- Part: Pedal Assy
- Part number: 6342005
- Condition: Cracked
- Location: Rudder
- Part time: 5,265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL ASSY CRACKED.  AIRCRAFT IS A RENTAL/TRAINER.  SUSPECT PILOT/STUDENT ABUSE.
